MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SLIP-TIP SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SLIP-TIP SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 1323475; medical device expiration date: 31-oct-2026; device manufacture date: 19-nov-2021.Medical device lot #: 2091531; medical device expiration date: 31-mar-2027; device manufacture date: 01-apr-2022.
 
Event or Problem Description
It was reported that 3 of the bd¿ slip-tip syringe with attached needle had no markings.The following information was provided by the initial reporter: no markings on syringe.
 
Additional Manufacturer Narrative
Investigation summary: two photos were provided to our quality team for investigation.Through visual inspection, it was observed that the barrel is damaged and missing all its scale markings.Potential root cause for the missing print and barrel damaged defects is associated with the marking process.A device history record review was completed for provided lot numbers 1323475 and 2091531.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defects.
 
Event or Problem Description

Brand Name
BD¿ SLIP-TIP SYRINGE WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16383632
Report Number1213809-2023-00090
Device Sequence Number14724316
Product Code FMF
UDI-Device Identifier00382903095971
UDI-Public00382903095971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309597
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer03/04/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown